DocServer

A cohomological characterization of finite-dimensional C\ast-algebras

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1985) A cohomological characterization of finite-dimensional C\ast-algebras. J. Operator Theory, 14 (2). pp. 239-247.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Sep 2014 12:06
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1134

Actions (login required)

View Item